# SDR 9504185515

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE FUSELAGE LATERAL FLOOR BEAM UPPER CHORD AT FS 365, LBL 24.75.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER NWA EA 55-096485.
